Volume 14, Issue 2 (12-2015)                   JIRSS 2015, 14(2): 71-92 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kumar C S, Manju L. A Flexible Class of Skew Logistic Distribution. JIRSS. 2015; 14 (2) :71-92
URL: http://jirss.irstat.ir/article-1-325-en.html
Department of Statistics, University of Kerala, Trivandrum, Kerala, India. , drcsatheeshkumar@gmail.com
Abstract:   (3660 Views)

Here we consider  a new class of skew logistic  distribution as a generalized mixture of the standard logistic and skew logistic distributions, and study some of its important aspects. The tail behaviour of the  distribution is compared with that of the skew logistic distribution and a location-scale extension of the distribution is proposed. Further the maximum likelihood estimation of the parameters of the extended class of distribution is attempted. The usefulness of the proposed  class of distribution is illustrated with the help of a data set.

Full-Text [PDF 305 kb]   (1611 Downloads)    
Type of Study: Original Paper | Subject: 60Exx: Distribution theory
Received: 2015/11/11 | Accepted: 2016/05/5 | Published: 2016/05/5

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society